Semi-discrete hyperbolic equations admitting five dimensional characteristic x-ring


Creative Commons License

ZHELTUKHIN K. , ZHELTUKHİNA N.

JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, vol.23, no.3, pp.351-367, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1080/14029251.2016.1199497
  • Title of Journal : JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS
  • Page Numbers: pp.351-367

Abstract

The necessary and sufficient conditions for a hyperbolic semi-discrete equation to have five dimensional characteristic x-ring are derived. For any given chain, the derived conditions are easily verifiable by straightforward calculations.